# SDR C2XA07SH034

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 10,709 hours, 8,424 cycles
- Engine: Allsn AE3007A
- Engine time: 14,099 hours, 10,932 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 14,099 hours, 10,932 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

SHV - DURING CRUISE THE AIRCREW EXPERIENCED AN UNCOMMANDED SHUTDOWN OF THE NR 2 ENGINE ON FLIGHT 3062 FROM TYS TO IAH.  AN EMERGENCY WAS DECLARED, DIVERTED TO JAN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE IAW EXPRESSJET TASK CARD 6271001.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS SDR IS BEING FILED OPEN PENDING FINAL DETERMINATION OF ENGINE FAILURE.
